On a problem of V. Klee concerning the Hilbert manifolds

Karol Borsuk

Colloquium Mathematicae (1961)

  • Volume: 8, Issue: 2, page 239-242
  • ISSN: 0010-1354

How to cite

top

Borsuk, Karol. "On a problem of V. Klee concerning the Hilbert manifolds." Colloquium Mathematicae 8.2 (1961): 239-242. <http://eudml.org/doc/210874>.

@article{Borsuk1961,
author = {Borsuk, Karol},
journal = {Colloquium Mathematicae},
keywords = {topology},
language = {eng},
number = {2},
pages = {239-242},
title = {On a problem of V. Klee concerning the Hilbert manifolds},
url = {http://eudml.org/doc/210874},
volume = {8},
year = {1961},
}

TY - JOUR
AU - Borsuk, Karol
TI - On a problem of V. Klee concerning the Hilbert manifolds
JO - Colloquium Mathematicae
PY - 1961
VL - 8
IS - 2
SP - 239
EP - 242
LA - eng
KW - topology
UR - http://eudml.org/doc/210874
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.